MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA; PERIPHERALLY INSERTED CENTRAL CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA; PERIPHERALLY INSERTED CENTRAL CATHETER
Model Number N/A
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of an occluded lumen was confirmed and determined to be manufacturing related.The product returned for evaluation was one 5fr tl powerpicc solo catheter w/ t-lock assembly and 3cg stylet.An initial macroscopic and microscopic inspection of the returned sample was unremarkable.The sample was functionally tested by attempting to flush each lumen with water using a luer lock syringe.During testing, the white lumen was found to be occluded, preventing any liquid from passing past the extension tubing.All other lumens flushed without issue.After functional testing, the catheter tubing was stripped at the nose of the molded joint.Upon removal of the catheter tubing, a metallic cylinder was found lodged inside the molded joint of the white lumen.The catheter was cut halfway up the molded joint and the metallic object was found to still be present.At this location, it was clear that the object fully occluded the lumen.The length and metallic nature of the object suggested that it was some type of wire or pin.The object was attempted to be removed from the lumen using pliers, but the object could not be removed as it was firmly lodged inside the lumen.The location and features of the metallic object suggested that the object was introduced during device manufacture.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported that e opened up a triple lumen picc and when priming one of the lumens, we were unable to flush it.It was a hard stop when trying to prime the line, the lumen was not clamped.We, in turn, had to open a new kit.

Brand Name
POWERPICC PROVENA
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23919312
Report Number3006260740-2025-10083
Device Sequence Number15710857
Product Code LJS
UDI-Device Identifier00801741155079
UDI-Public(01)00801741155079(11)250722(17)260630(10)REKT0264
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K053501
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberN/A
Device Catalogue NumberS1385108D4
Device Lot NumberREKT0264
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown